Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Side effects of OCD and anti-anxiety medicines - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi Dr XXX here
User :   Hello?
User :   Oh! hi
Doctor :   how can i help u ?
User :   I had a question, actually, I've been diagnosed with OCD and anxiety disorders, and was prescribed Ativan. My normal dosage is one twice a day, or whenever I feel I need it. I took one this afternoon, then in the evening, my anxiety started to rise over a couple different events, and I took two. Now each pill is 1 mg. Is that too much? or more or less am I in any danger?
Doctor :   ok, let me read your query
Doctor :   no as such , the lethal or dose to cause side effects may be higher than what u have consumed
Doctor :   so it is not going to cause much other than to make u calm and sleep off
User :   Ok, thank you. I was a bit concerned, I feel a bit like almost being tipsy but not quite, no trouble breathing, drowsiness, etc.
User :   Ohhh ok
Doctor :   you will feel sleepy, calm and mostly will doze off
User :   Ok, that's a relief. thank you so much
Doctor :   you are welcome
Doctor :   Do u have any other query?
Doctor :   please remember to leave your feedback as you log out ?
User :   No other query. I will indeed, thank you for your help :]
Doctor :   thanks for consulting me
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor